# SDR CA120306005

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,637 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier Assy
- Condition: Contaminated
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN WAS DOING WALKAROUND AND NOTICED DARK SMOKE COMING FROM 1 OF THE WHEELS.   CAPTAIN ALSO STATED THE F/O DID NOT USE THE BRAKE.  INSPECTED AND FOUND EXCESSIVE GREASE ON BRAKE.  CLEANED GREASE.  NO FLUID LEAKS BRAKE WORKS OK. NOTE: WHEN A LUBE JOB IS DONE, EXCESSIVE GREASE SHOULD BE CLEANED OFF.
